Psychiatry and Clinical Psychopharmacology
Case Report

Suicide attempt with a very high dose of quetiapine

1.

İstanbul Üniversitesi Cerrahpaşa Tıp Fakültesi Psikiyatri Anabilim Dalı 34098 Kocamustafapaşa, İstanbul-Turkey

Psychiatry and Clinical Psychopharmacology 2011; 21: 67-69
DOI: 10.5350/KPB-BCP201121111
Keywords : Quetiapine, suicide, overdose
Read: 1177 Downloads: 477 Published: 25 February 2021

Although there are reports in the literature about quetiapine intoxication, information about very high dose quetiapine intoxication is limited. We present a case report about an extreme overdose of quetiapine (18,000 mg.) together with alcohol taken by a 21-year-old female as a suicide attempt. The symptoms associated with intoxication, including seizure and arrhythmia are discussed. Despite the very high dose of quetiapine, the patient recovered completely without residual symptoms.


Çok yüksek doz ketiapin alımı ile intihar girişimi

Literatürde yüksek doz ketiapin alımı ile intihar girişimleriyle ilgili bilgiler mevcut olmakla birlikte aşırı dozda alımı ve etkileri konusunda bildiriler sınırlıdır. Biz de alkolle birlikte 18.000 mg ketiapin alımı ile intihar girişiminde bulunan 21 yaşındaki bir olguyu kardiyak aritmi ve epileptik nöbet dahil olmak üzere klinik ve laboratuar bulguları eşliğinde paylaşmak istiyoruz. Oldukça yüksek doz ketiapin ile intihar girişimine rağmen hasta tamamen düzelerek psikiyatri kliniğine EKT yapılmak üzere yatırıldı.

Files
EISSN 2475-0581